MathSciNet Relay Station
MathSciNet bibliographic data
MR6503 56.0X
Albert, G. E.; Youngs, J. W. T. The structure of locally connected topological spaces. Trans. Amer. Math. Soc. 51, (1942). 637–654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement